MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ® II RT WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ® II RT WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ® II RT WITH DEPLOYING SUTURE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee surgery the tightrope buttons came loose when pulling and raising the graft.The surgeon had to repeat the procedure, re-sew the graft, and reattach a button.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-1588rt-2j tightrope® ii rt, with deploying suture batch 15491797, was received for evaluation.Visual inspection revealed that the suture system was broken; the suture attached to the button shows stiffness and bunches close to the button, an indication of excessive force used or incorrect surgical technique.Fray was noted on the suture tail.No sharp edges were noted on the button.Due to damage to the suture system, the functional test was not performed.The most likely cause of the reported failure is attributed to use error, including incorrect surgical technique, application of excessive force to the shortening suture strands, and/or tensioning not aligned with the bone socket, which may result in strand breakage and impaired ability to fully seat the implant.Refer to directions for use (dfu-0147-eo, revision 4), tightrope® devices, section g.Precautions for additional information.

Brand Name
TIGHTROPE ® II RT WITH DEPLOYING SUTURE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24814816
Report Number1220246-2026-02034
Device Sequence Number9686471
Product Code MBI
UDI-Device Identifier00888867319714
UDI-Public(01)00888867319714(11)250902(17)300831(10)15491797
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ® II RT WITH DEPLOYING SUTURE
Device Catalogue NumberAR-1588RT-2J
Device Lot Number15491797
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown